# SDR UALA2011071103406

- Difficulty date: July 8, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 48,889 hours, 6,244 cycles
- Engine: Pwa PW40903
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Missing
- Location: Crew Rest Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REST DOOR LOWER STRIKER PLATE ROBBED.   DOOR SECURED IN CLOSED POSITION PER MEL 2529B.  REPLACED DOOR LOWER STRIKER.
